Alert archive / Oklahoma / River Flood Advisories in 2021
River Flood Advisory 53, NWS Norman, OK
NWS Norman, OK issued this river flood advisory at Jun 27, 2021, 8:58 AM CDT for Garvin County, Oklahoma. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2021, 8:58 AM CDT (13:58 UTC)
- Expired
- Jun 28, 2021, 2:47 PM CDT
- In force
- 30 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Garvin County, OK
The radar
The Norman radar (KTLX), 62 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Washita River at Lindsay (LNDO2).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
948
WGUS84 KOUN 271358 RRA
FLSOUN
Flood Advisory
National Weather Service Norman OK
858 AM CDT Sun Jun 27 2021
...The National Weather Service in Norman has issued a Flood
Advisory for the following rivers in Oklahoma...
Washita River at Lindsay affecting Garvin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC049-280200-
/O.NEW.KOUN.FL.Y.0053.210627T1358Z-210629T1200Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
858 AM CDT Sun Jun 27 2021
The National Weather Service in Norman has issued a
* Flood Advisory for
the Washita River at Lindsay.
* From this morning to Tuesday morning.
* At 8:30 AM CDT Sunday the stage was 11.1 feet.
* Action stage is 16.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River will rise to 14.7 feet this evening.
It will then fall to 14.4 feet and begin rising again just after
midnight tonight. It will rise to 16.2 feet tomorrow evening. It
will then fall again and remain below flood stage.
* Impact...At 16.0 feet, The river remains wihtin its banks from
near Lindsay to near Maysville.
&&
LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
3479 9761
$$
115 follow-up statements
425
WGUS84 KOUN 271929
FLSOUN
Flood Advisory
National Weather Service Norman OK
229 PM CDT Sun Jun 27 2021
...The Flood Advisory is extended for the following rivers in
Oklahoma...
Washita River at Lindsay affecting Garvin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC049-280730-
/O.EXT.KOUN.FL.Y.0053.000000T0000Z-210629T1800Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
229 PM CDT Sun Jun 27 2021
...The Flood Advisory is now in effect until early Tuesday
afternoon...
The Flood Advisory continues for
the Washita River at Lindsay.
* Until Tuesday afternoon.
* At 12:45 PM CDT Sunday the stage was 10.7 feet.
* Action stage is 16.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River is expected to rise to a crest of
16.7 feet tomorrow evening.
* Impact...At 17.0 feet, Near bankfull levels occur along the river
from near Lindsay to near Maysville.
&&
LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
3479 9761
$$
11155
WGUS84 KOUN 280146
FLSOUN
Flood Advisory
National Weather Service Norman OK
846 PM CDT Sun Jun 27 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Washita River at Lindsay affecting Garvin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC049-281400-
/O.CON.KOUN.FL.Y.0053.000000T0000Z-210629T1800Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
846 PM CDT Sun Jun 27 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Washita River at Lindsay.
* Until Tuesday afternoon.
* At 6:00 PM CDT Sunday the stage was 11.9 feet.
* Action stage is 16.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River is expected to rise to a crest of
16.7 feet tomorrow evening.
* Impact...At 17.0 feet, Near bankfull levels occur along the river
from near Lindsay to near Maysville.
&&
LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
3479 9761
$$
Mahale925
WGUS84 KOUN 280858 RRA
FLSOUN
Flood Advisory
National Weather Service Norman OK
358 AM CDT Mon Jun 28 2021
...The National Weather Service in Norman has issued a Flood
Advisory for the following rivers in Oklahoma...
North Canadian River near Harrah affecting Lincoln, Oklahoma and
Pottawatomie Counties.
Canadian River at Norman affecting McClain and Cleveland Counties.
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Cimarron River near Dover affecting Kingfisher and Logan Counties.
...The Flood Advisory continues for the following rivers in
Oklahoma...Texas...
Washita River at Lindsay affecting Garvin County.
Red River near Burkburnett affecting Wichita, Jefferson, Tillman,
Clay and Cotton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC073-083-281000-
/O.CAN.KOUN.FL.Y.0048.000000T0000Z-210628T0858Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021
...The Flood Advisory for the Cimarron River near Dover has been
cancelled...
The Flood Advisory is cancelled for
the Cimarron River near Dover.
* At 2:30 AM CDT Monday the stage was 14.9 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to fall to 9.7 feet
early Saturday morning.
&&
LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
3583 9759 3589 9792
$$
OKC027-087-282100-
/O.NEW.KOUN.FL.Y.0057.210628T0858Z-210629T0000Z/
/NRCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021
The National Weather Service in Norman has issued a
* Flood Advisory for
the Canadian River at Norman.
* From early this morning to this evening.
* At 1 AM Monday the latest stage was 93.7 feet.
* Action stage is 93.0 feet.
* Flood stage is 94.0 feet.
* Forecast...The Canadian River will fall below action stage by late
Monday morning.
* Impact...At 93.0 feet, Near bankfull levels occur along the river
on the Cleveland-McClain County border from near Moore and at
Norman... to areas near Noble.
&&
LAT...LON 3522 9767 3534 9754 3515 9734 3504 9749
$$
OKC081-109-125-282100-
/O.NEW.KOUN.FL.Y.0056.210628T0858Z-210629T0000Z/
/HRHO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021
The National Weather Service in Norman has issued a
* Flood Advisory for
the North Canadian River near Harrah.
* From early this morning to this evening.
* At 3:00 AM CDT Monday the stage was 13.9 feet.
* Action stage is 11.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The North Canadian River is expected to fall below
action stage by early Monday afternoon.
* Impact...At 14.0 feet, Look for short duration flooding of
low-lying agricultural lands in eastern Oklahoma County... the
southwest corner of Lincoln County... and northwestern
Pottawatomie County.
&&
LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706
$$
OKC049-282100-
/O.EXT.KOUN.FL.Y.0053.000000T0000Z-210629T0600Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021
...The Flood Advisory is now in effect until just after midnight
tonight...
The Flood Advisory continues for
the Washita River at Lindsay.
* Until late tonight.
* At 3 AM CDT Monday the latest stage was at 14.7 feet.
* Action stage is 16.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River is expected to rise to a crest of
16.6 feet this morning.
* Impact...At 17.0 feet, Near bankfull levels occur along the river
from near Lindsay to near Maysville.
&&
LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
3479 9761
$$
OKC033-067-141-TXC077-485-282100-
/O.CON.KOUN.FL.Y.0055.000000T0000Z-210629T1200Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Red River near Burkburnett.
* Until Tuesday morning.
* At 2:30 AM CDT Monday the stage was 4.1 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River will rise to 7.2 feet this evening. It
will then fall to 6.5 feet early Tuesday morning and remain nearly
steady through Wednesday morning. It will then fall again and
remain below flood stage.
* Impact...At 8.0 feet, Near bankfull conditions extend along the
Red River near Davidson... Oklahoma downstream to areas near
Burkburnett and Taylor... Oklahoma.
&&
LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
3406 9815 3402 9859
$$
Ware586
WGUS84 KOUN 281315
FLSOUN
Flood Advisory
National Weather Service Norman OK
815 AM CDT Mon Jun 28 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Washita River at Lindsay affecting Garvin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC049-290115-
/O.CON.KOUN.FL.Y.0053.000000T0000Z-210629T0600Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
815 AM CDT Mon Jun 28 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Washita River at Lindsay.
* Until late tonight.
* At 6:00 PM CDT Sunday the stage was 11.9 feet.
* Action stage is 16.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River is expected to rise to a crest of
16.7 feet this afternoon.
* Impact...At 17.0 feet, Near bankfull levels occur along the river
from near Lindsay to near Maysville.
&&
LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
3479 9761
$$
11192
WGUS84 KOUN 281947
FLSOUN
Flood Advisory
National Weather Service Norman OK
247 PM CDT Mon Jun 28 2021
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Washita River at Lindsay affecting Garvin County.
OKC049-282100-
/O.CAN.KOUN.FL.Y.0053.000000T0000Z-210628T1947Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
247 PM CDT Mon Jun 28 2021
...The Flood Advisory for the Washita River at Lindsay has been
cancelled...
The Flood Advisory is cancelled for
the Washita River at Lindsay.
* At 12:08 PM CDT Monday the stage was 11.6 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River is expected to rise to a crest of
15.9 feet this evening, but will remain below flood stage.
&&
LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
3479 9761
$$
SKWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood advisory went out at Jun 27, 6:34 AM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 27, 6:34 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Norman OK 634 AM CDT Sun Jun 27 2021 ...New AVIATION... .SHORT TERM... (Today and tonight) Issued at 330 AM CDT Sun Jun 27 2021 Heavy rain continues this morning as a large area of showers and storms associated with an MCV is tracking through portions of central and southern OK. Rainfall amounts of 3 to 5 inches have been reported across southwest OK since yesterday evening with 1 to 3 inches reported so far across central OK. Expect this MCV to continue to track eastward this morning and we should see rainfall activity decrease as it does so. With a moist airmass remaining in place will have to watch for any residual outflow from morning convection (most likely across southeastern portions of the area) as a potential focus for afternoon development. But overall forcing appears weaker today compared to the past couple days and expect coverage to be more isolated/scattered as a result. Still, at least isolated heavy rainfall and flooding will continue to be a risk with areas that do see storms today given PWAT near 2" and saturated soils in many locales, and the Flood Watch continues through the rest of the afternoon. Ware && .LONG TERM... (Monday through Saturday) Issued at 330 AM CDT Sun Jun 27 2021 The wet pattern will continue for much of the upcoming week as a trough remains across the central plains and a very moist airmass stays overhead. Models suggest the greatest coverage of storms on Monday will likely be along a surface trough during the afternoon and evening, most likely across central and southern OK, though there is some disagreement on exactly where this trough will set up. With such saturated soils flooding continues to be a concern on Monday, but with uncertainty remaining on exactly where the heaviest rain may fall held off on issuing any additional flood watches at this time. Forcing appears a little more nebulous Tuesday and Wednesday as upper ridging retrogrades in from the east. Even with the ridging overhead, capping does not appear overly strong so at least isolated showers/storms appear possible both days. By Thursday the upper ridge retreats to our southwest as upper troughing deepens to our north. This should help send a cold front southward into our area by later on Thursday which will serve as a focus for thunderstorm development through at least Friday morning. Models then show the front pushing to our south as a surface high builds overhead. This should finally allow for a drying trend as we head into next weekend. Ware && .AVIATION... (12Z TAFS) Issued at 629 AM CDT Sun Jun 27 2021 Showers will be most widespread earlier this morning and decrease towards late morning. Mainly VFR conditions are expected outside of a few exceptions early on this morning. Redevelopment of storms will be greatest east of I-35 this afternoon but storms may spread westward this evening. Winds will be fairly light but variable through the day at most locations. && .UPPER AIR... Issued at 323 AM CDT Sun Jun 27 2021 No upper air flights are planned at this time. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 78 68 81 68 / 80 70 80 70 Hobart OK 80 67 80 66 / 70 70 70 70 Wichita Falls TX 85 69 84 69 / 50 70 80 70 Gage OK 83 64 80 63 / 40 30 50 50 Ponca City OK 79 68 82 68 / 80 70 70 70 Durant OK 89 71 86 70 / 60 60 90 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch until 6 PM CDT this evening for OKZ004>042-044>046. TX...Flood Watch until 6 PM CDT this evening for TXZ083>090. && SHORT TERM...08 LONG TERM....08 AVIATION...08
Hazardous weather outlook, Jun 27, 4:00 AM CDT, 4 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 400 AM CDT Sun Jun 27 2021 OKZ004>048-050>052-TXZ083>090-281000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 400 AM CDT Sun Jun 27 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Scattered thunderstorms are expected over all of Oklahoma and adjacent parts of northern Texas, and they are more likely south and east of Oklahoma City. .Flooding... Heavy rainfall is likely through late morning, but the risk of flooding will persist until Monday morning since many areas have saturated ground. Southwestern and central Oklahoma are more prone to continued flooding than other areas. .DAYS TWO THROUGH SEVEN...Monday through Friday... .Thunderstorms... Thunderstorm chances continue through Friday. .Flooding... Because of saturated ground, a marginal risk for flooding continues into Tuesday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 27, 3:14 AM CDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
314 AM CDT Sun Jun 27 2021
OKZ027>029-040-270845-
Grady OK-Cleveland OK-Garvin OK-McClain OK-
314 AM CDT Sun Jun 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR Grady...central Cleveland...
northwestern Garvin and McClain Counties Until 345 AM CDT...
AT 313 AM CDT, strong thunderstorms were along a line extending from
3 miles south of Pocasset to 4 miles north of Alex to near Lindsay,
moving northeast at 45 MPH.
HAZARDS INCLUDE...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Southwestern Oklahoma City, southwestern Norman, Moore, Chickasha,
Newcastle, Blanchard, Purcell, Noble, Tuttle, Slaughterville,
Lindsay, Lexington, Goldsby, Maysville, Dibble, Wayne, Washington,
Cole, Alex and Verden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3468 9767 3468 9775 3490 9791 3503 9808
3517 9808 3533 9774 3533 9769 3534 9767
3536 9767 3538 9763 3538 9758 3520 9729
3499 9714 3494 9714 3493 9713
TIME...MOT...LOC 0813Z 234DEG 40KT 3514 9796 3499 9775 3480 9762
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:30 PM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan | 3 hr |
| Jun 26, 7:41 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Kingfisher | 3 hr |
| Jun 26, 7:44 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Kiowa, Washita | 3 hr |
| Jun 26, 7:48 PM CDT | Flash Flood Warning | OUN | Kingfisher | 3 hr |
| Jun 26, 8:27 PM CDT | Areal Flood Advisory | OUN | Garfield, Noble | 3 hr |
| Jun 26, 8:40 PM CDT | Flash Flood Warning | OUN | Beckham, Greer, Kiowa, Washita | 3 hr |
| Jun 26, 8:46 PM CDT | Special Weather Statement | OUN | Washita | 29 min |
| Jun 26, 9:12 PM CDT | Areal Flood Advisory | OUN | Jackson | 3 hr |
| Jun 26, 9:45 PM CDT | Areal Flood Advisory | OUN | Noble, Payne | 3 hr |
| Jun 26, 9:55 PM CDT | River Flood Advisory | OUN | Kingfisher, Logan | 39 hr |
| Jun 26, 10:09 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 26, 10:16 PM CDT | Areal Flood Advisory | OUN | Logan | 3 hr |
| Jun 26, 10:24 PM CDT | Areal Flood Advisory | OUN | Blaine, Custer | 3 hr |
| Jun 26, 10:37 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| Jun 26, 10:38 PM CDT | Special Weather Statement | OUN | Jackson | 37 min |
| Jun 26, 11:49 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Jun 27, 12:16 AM CDT | Special Weather Statement | OUN | Tillman | 29 min |
| Jun 27, 12:18 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| Jun 27, 12:25 AM CDT | Special Weather Statement | OUN | Comanche | 35 min |
| Jun 27, 12:34 AM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| Jun 27, 12:44 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Comanche, Grady, Jackson, Kiowa and 1 more | 3 hr |
| Jun 27, 12:49 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 41 min |
| Jun 27, 1:00 AM CDT | Special Weather Statement | OUN | Comanche, Tillman | 45 min |
| Jun 27, 1:09 AM CDT | Flash Flood Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 3 hr |
| Jun 27, 1:13 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 4 hr |
| Jun 27, 1:22 AM CDT | Special Weather Statement | OUN | Cotton | 38 min |
| Jun 27, 1:32 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche | 5 hr |
| Jun 27, 1:47 AM CDT | Severe Thunderstorm Warning | OUN | Cotton | 43 min |
| Jun 27, 2:13 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 5 hr |
| Jun 27, 2:20 AM CDT | Special Weather Statement | OUN | Stephens | 40 min |
| Jun 27, 2:30 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 5 hr |
| Jun 27, 2:46 AM CDT | Special Weather Statement | OUN | Grady | 29 min |
| Jun 27, 2:54 AM CDT | River Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer | 13 hr |
| Jun 27, 2:55 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 8 hr |
| Jun 27, 2:57 AM CDT | River Flood Advisory | OUN | Comanche, Cotton | 6 hr |
| Jun 27, 3:02 AM CDT | River Flood Watch | OUN | Cotton | 6 hr |
| Jun 27, 3:05 AM CDT | River Flood Advisory | OUN | Grady | 11 hr |
| Jun 27, 3:06 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma, Payne | 4 hr |
| Jun 27, 3:09 AM CDT | River Flood Warning | OUN | Garvin | 6 hr |
| Jun 27, 3:14 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain | 31 min |
| Jun 27, 3:26 AM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 3 hr |
| Jun 27, 4:19 AM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 6 hr |
| Jun 27, 4:43 AM CDT | Areal Flood Advisory | OUN | Comanche, Kiowa, Tillman | 2 hr |
| Jun 27, 5:18 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne, Pottawatomie | 5 hr |
| Jun 27, 7:41 AM CDT | River Flood Warning | OUN | Oklahoma | 10 hr |
| Jun 27, 8:18 AM CDT | River Flood Advisory | OUN | Logan | 12 hr |
| Jun 27, 8:20 AM CDT | River Flood Warning | OUN | Payne | 30 hr |
| Jun 27, 8:43 AM CDT | River Flood Warning | OUN | Cotton | 8 days |
| Jun 27, 8:44 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 5 days |
| Jun 27, 9:31 AM CDT | Areal Flood Warning | OUN | Comanche, Cotton, Tillman | 9 hr |
| Jun 27, 9:37 AM CDT | Areal Flood Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Payne, Pottawatomie | 9 hr |
| Jun 27, 10:40 AM CDT | Areal Flood Advisory | OUN | Major, Woods | 4 hr |
| Jun 27, 10:45 AM CDT | River Flood Advisory | OUN | Dewey, Major, Woodward | 5 hr |
| Jun 27, 2:27 PM CDT | River Flood Advisory | OUN | Cotton, Jefferson, Tillman | 71 hr |
| Jun 27, 6:21 PM CDT | Special Weather Statement | OUN | Coal | 39 min |
Nearby
River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.